# SDR SWAA2023121121945

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT BEAM IS CORRODED AT FASTENERS; I/B #1 FLAP CARRIAGE; O/B #2 FLAP CARRIAGE<[01] VERIFIED MEASUREMENTS TABLE.;[02] REMOVED; REPLACED; AND INSTALLED A NEW TRAILING EDGE SUPPORT BEAM ASSEMBLY PANEL ON L/W; T/E; I/B #1 FLAP CARRIAGE; O/B #2 FLAP CARRIAGE IAW SRM 51-40-02 AND BOEING DWG 115A3711.;[03] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
